IIUM Repository

Paramagnetic phases of four-state Potts model on a Cayley tree in the presence of competing interactions

Ganikhodjaev, Nasir and Rahmatullaev, Anasbek (2019) Paramagnetic phases of four-state Potts model on a Cayley tree in the presence of competing interactions. Phase Transitions, 92 (8). pp. 730-736. ISSN 0141-1594 E-ISSN 1029-0338

[img] PDF - Published Version
Restricted to Registered users only

Download (986kB) | Request a copy
[img] PDF (SCOPUS) - Supplemental Material
Restricted to Registered users only

Download (624kB) | Request a copy

Abstract

We consider a Potts model on a Cayley tree with competing nearest neighbor J1 and next-nearest-neighbor interactions Jp restricted to spins belonging to the same branch of the tree with four spins and investigate the problem of phase transition for paramagnetic phases of this mode

Item Type: Article (Journal)
Additional Information: 4430/74124
Uncontrolled Keywords: Potts model; paramagnetic phase; competing interactions; phase transition
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA273 Probabilities
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Kulliyyah of Science
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 13 Sep 2019 10:56
Last Modified: 13 Sep 2019 10:56
URI: http://irep.iium.edu.my/id/eprint/74124

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year